# SDR PCAA0208091

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 26,743 hours, 29,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FIRST FLOOR LEVEL EMERGENCY LIGHT FOUND INOPERATIVE.  CRUSHED WIRE FOUND AND REPAIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
